RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 10  


Characters of projective representations of the infinite generalized symmetric group
A. V. Dudko, N. I. Nessonov
3
Almost computably enumerable families of sets
I. Sh. Kalimullin
33
Dual theorems on central points and their generalizations
R. N. Karasev
41
Natural differential operations on manifolds: an algebraic approach
P. I. Katsylo, D. A. Timashev
63
Multidimensional versions of Poincaré's theorem for difference equations
E. K. Leinartas, M. Passare, A. K. Tsikh
87
Eigenfunctions of the Sturm-Liouville problem on a star graph
V. V. Provotorov
105
Local formulae for characteristic classes of a principal $\mathrm{GL}_n$-bundle
G. I. Sharygin
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019